# SDR ASMF200504003

- Difficulty date: April 5, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 31,887 hours, 21,420 cycles
- Engine: Pwa JT8D219
- Engine time: 38,575 hours, 27,101 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Part serial: F9210
- Condition: Failed
- Location: Right Engine
- Part time: 36,483 hours, 21,529 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING RIGHT ENGINE STARTED, ACCELERATION INCREASED SLOWLY. THE RIGHT ENGINE WAS VERIFIED AND FOUND ALL CORRECT. THE FCU WAS REPLACED IAW MM 73-20-01 AND ACCELERATION CHECK WAS PERFORMED IAW 71-00-00, ALL CORRECT. DUE TO THE TYPE OF FAILURE, RIGHT ENGINE WAS REPLACED IAW 71-00-02, TESTED CORRECT.
